# SDR AALA20150420008

- Difficulty date: April 18, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 76,024 hours, 21,060 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

AIR INTERRUPT, RETURNED & EMER DECLARED.  LANDING UNEVENTFUL & ACFT OVERWEIGHT.  ALL THREE AUTOPILOTS FAILED ALONG WITH RT FMC.  ACCOMPLISHED FMC BITE IAW FIM 34-61-00, AUTO FLIGHT BITE IAW FIM 22-02 TASK 815-818, BPCU BITE IAW FIM 24-20 TASK 815-801 & EEC BITE IAW FIM 73-21-00-902.  R & R AUTO FLIGHT MODE CONTROL PANEL IAW AMM 22-11-02.  PERFORMED FMC SOFTWARE CROSS LOAD IAW AMM 34-61-00-342-009-004.  ALL OPERATIONAL CHECKS GOOD.
